Back
 AM  Vol.11 No.1 , January 2020
A Robust and Effective Method for Solving Two-Point BVP in Modelling Viscoelastic Flows
Abstract: Chebyshev collocation method is used to approximate solutions of two-point BVP arising in modelling viscoelastic flow. The scheme is tested on four nonlinear problems. The comparison with other methods is made. The results demonstrate the reliability and efficiency of the algorithm developed.
Cite this paper: El-Gamel, M. , Mohamed, O. and El-Shamy, N. (2020) A Robust and Effective Method for Solving Two-Point BVP in Modelling Viscoelastic Flows. Applied Mathematics, 11, 23-34. doi: 10.4236/am.2020.111003.
References

[1]   Davies, A., Karageorghis, A. and Phillips, T. (1988) Spectral Galerkin Methods for the Primary Two-Point Boundary Value Problem in Modelling Viscoelastic Flows. International Journal for Numerical Methods in Engineering, 26, 647-662.
https://doi.org/10.1002/nme.1620260309

[2]   Davies, A., Karageorghis, A. and Phillips, T. (1988) Spectral Collocation Methods for the Primary Two-Point Boundary Value Problem in Modelling Viscoelastic Flows. International Journal for Numerical Methods in Engineering, 26, 805-813.
https://doi.org/10.1002/nme.1620260404

[3]   Attili, B. (2000) Initial Value Methods for the Primary Two Point Boundary Value Problems in Modelling Viscoelastic Flows. International Journal of Computer Mathematics, 74, 379-390.
https://doi.org/10.1080/00207160008804949

[4]   Syam, M. and Attili, B. (2005) Numerical Solution of Singularly Perturbed Fifth Order Two Point Boundary Value Problem. Applied Mathematics and Computation, 170, 1085-1094.
https://doi.org/10.1016/j.amc.2005.01.003

[5]   Marchal, J. and Crochet, M. (1986) Hermitian Finite Elements for Calculating Viscoelastic Flow. Journal of Non-Newtonian Fluid Mechanics, 20, 187-208.
https://doi.org/10.1016/0377-0257(86)80021-0

[6]   Attili, S., Elgindi, M. and El-Gebeily, A. (1997) Initial Value Methods for the Eigenelements of Singular Two Point Boundary Value Problems. AJSE, 22, 67-77.

[7]   Attili, S. (1993) On the Numerical Implementation of the Shooting Methods to the One Dimensional Singular Boundary Value Problems. International Journal of Computer Mathematics, 47, 65-75.
https://doi.org/10.1080/00207169308804163

[8]   Elgindi, B. and Langer, W. (1994) On the Shooting Method for a Class of Two Point Singular Nonlinear Boundary Value Problems. International Journal of Computer Mathematics, 51, 107-118.
https://doi.org/10.1080/00207169408804270

[9]   O’Mally, R. (1974) Introduction to Singular Perturbation. Academic Press, New York.

[10]   Kevorkian, J. and Cole, J. (1981) Perturbation Methods in Applied Mathematics. Springer, Berlin.
https://doi.org/10.1007/978-1-4757-4213-8

[11]   Phillips, T. (1989) On the Potential of Spectral Methods to Solve Problems in Non-Newtonian Fluid Mechanics. Numerical Methods for Partial Differential Equations, 5, 35-43.
https://doi.org/10.1002/num.1690050104

[12]   El-Gamel, M. and Sameeh, M. (2013) A Chebychev Collocation Method for Solving Troesch’s Problem. International Journal of Mathematics and Computer Applications Research, 3, 23-32.

[13]   El-Gamel, M. (2015) Chebychev Polynomial Solutions of Twelfth-Order Boundary-Value Problems. British Journal of Mathematics & Computer Science, 6, 13-23.
https://doi.org/10.9734/BJMCS/2015/8874

[14]   Akyuz-Dascioglu, A. and Erdik-Yaslan, H. (2011) The Solution of High-Order Nonlinear Ordinary Differential Equations by Chebyshev Series. Applied Mathematics and Computation, 217, 5658-5666.
https://doi.org/10.1016/j.amc.2010.12.044

[15]   Akyz, A. and Sezer, M. (1999) A Chebyshev Collocation Method for the Solution of Linear Integro-Differential Equations. International Journal of Computer Mathematics, 72, 491-507.
https://doi.org/10.1080/00207169908804871

[16]   El-Gamel, M. and Sameeh, M. (2012) An Efficient Technique for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems. Applied Mathematics, 3, 920-925.
https://doi.org/10.4236/am.2012.38137

[17]   El-Gamel, M. and Sameeh, M. (2014) Generalized Sturm-Liouville Problems and Chebychev Collocation Method. British Journal of Mathematics & Computer Science, 4, 1124-1133.
https://doi.org/10.9734/BJMCS/2014/7670

[18]   Ranjbar, M. and Aghazadeh, M. (2018) Collocation Method Based on Shifted Chebyshev and Radial Basis Functions with Symmetric Variable Shape Parameter for Solving the Parabolic Inverse Problem. Inverse Problems in Science and Engineering, 27, 369-387.
https://doi.org/10.1080/17415977.2018.1462355

[19]   Gumgum, S., Kurul, E. and Savasaneril, N. (2018) Chebyshev Collocation Method for the Two-Dimensional Heat Equation. CMMA, 3, 1-8.

[20]   Agarwal, P. and El-Sayed, A. (2018) Non-Standard Finite Difference and Chebyshev Collocation Methods for Solving Fractional Diffusion Equation. Physica A, 500, 40-49.
https://doi.org/10.1016/j.physa.2018.02.014

[21]   Ghimire, B., Lamichhane, A., et al. (2020) Hybrid Chebyshev Polynomial Scheme for Solving Elliptic Partial Differential Equations. Journal of Computational and Applied Mathematics, 364, 1123.
https://doi.org/10.1016/j.cam.2019.06.040

[22]   Sakran, M. (2019) Numerical Solutions of Integral and Integro-Differential Equations Using Chebyshev Polynomials of the Third Kind. Applied Mathematics and Computation, 351, 66-82.
https://doi.org/10.1016/j.amc.2019.01.030

[23]   Lee, K. (2020) Chebyshev Collocation Method for the Constant Mobility Cahn-Hilliard Equation in a Square Domain. Applied Mathematics and Computation, 370, Article ID: 124931.
https://doi.org/10.1016/j.amc.2019.124931

[24]   Sharma, B., Kumar, S., Paswan, M. and Mahato, D. (2019) Chebyshev Operational Matrix Method for Lane-Emden Problem. Nonlinear Engineering, 8, 1-9.
https://doi.org/10.1515/nleng-2017-0157

[25]   El-Gamel, M. (2014) Numerical Comparison of Sinc-Collocation and Chebychev-Collocation Methods for Determining the Eigenvalues of Sturm-Liouville Problems with Parameter-Dependent Boundary Conditions. SeMA Journal, 66, 29-42.
https://doi.org/10.1007/s40324-014-0022-9

[26]   Mason, J. and Handscom, D. (2003) Chebyshev Polynomials. CRC Press, Boca Raton.
https://doi.org/10.1201/9781420036114

 
 
Top